# SDR ASAA1047220

- Difficulty date: January 5, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 41,802 hours, 23,099 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546451704
- Part serial: MA20408
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 1 SPOILER UPPER SURFACE DELAMINATED NEXT TO O/B REPAIR.  REPAIRED DELAMINATED UPPER SURFACE OF SPOILER NR 1.
